# SDR 97UAL900804

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9010U
- Make and model: Boeing 737222
- Aircraft serial: 19048
- Engine: Pwa JT8D7B
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NUMBER 1 VHF COM WAS INOPERATIVE.  NUMBER 2 VHF COM WAS INTERMITTENT.
